Items where Author is "Adiga, C."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 12.


Adiga, C. and Dasappa, R. (2019) On 3-regular tripartitions. Acta Mathematica Sinica, English Series, 35 (3). pp. 355-368.

Adiga, C. and Sampathkumar, E. and Sriraj, M. A. (2014) Color energy of a unitary Cayley graph. Discussiones Mathematicae - Graph Theory, 34 (4). pp. 707-721. ISSN 2083-5892

Adiga, C. and Liu, Z. G. and Vanitha, A. (2014) On a continued fraction of order twelve and new Eisenstein series identities. Journal of Number Theory, 145. pp. 554-571. ISSN 0022-314X

Adiga, C. and Bulkhali, N. A. S. (2014) On certain new modular relations for the Rogers-Ramanujan type functions of order ten and applications to partitions. Note di Matematica, 34 (2). pp. 41-74. ISSN 1123-2536

Bozkurt, S. B. and Adiga, C. and Bozkurt, D. (2013) Bounds on the distance energy and the distance estrada index of strongly quotient graphs. Journal of Applied Mathematics, 2013.

Adiga, C. and Sampathkumar, E. and Sriraj, M. A. and Shrikanth, A. S. (2013) Color energy of a graph. Proceedings of the Jangjeon Mathematical Society, 16 (3). pp. 335-351.

Adiga, C. and Subbaraya, C. K. and Shrikanth, A. S. and Sriraj, M. A. (2013) On vertex balance index set of some graphs. Bulletin of the Iranian Mathematical Society, 39 (4). pp. 627-634.

Adiga, C. and Bulkhali, N. A. S. (2013) Some modular relations analogues to the Ramanujan's forty identities with its applications to partitions. Axioms, 2 (1). pp. 20-43. ISSN 2075-1680

Adiga, C. and Smitha, M. (2009) On maximum degree energy of a graph. International Journal of Contemporary Mathematical Sciences, 4 (5-8). pp. 385-396. ISSN 1314-7544

Adiga, C. and Smitha, M. (2009) On the skew laplacian energy of a digraph. International Mathematical Forum, 4 (37-40). pp. 1907-1914. ISSN 1314-7536

Adiga, C. and Kim, T. and Naika, M. S. M. and Madhusudhan, H. S. (2004) On Ramanujan's cubic continued fraction and explicit evaluations of theta-functions. Indian Journal of Pure and Applied Mathematics, 35 (9). pp. 1047-1062. ISSN 0019-5588

Adiga, C. and Anitha, N. (2004) A note on a continued fraction of Ramanujan. Bulletin of the Australian Mathematical Society, 70 (3). pp. 489-497. ISSN 0004-9727

This list was generated on Sat Jul 4 21:03:56 2020 IST.